|Low CD4 and no symptoms
Aug 6, 2013
Thank you Dr.Young for the reply.As she had a hip replacement,I am pretty much worried about the side effect of anemia.How can I prevent anemia(any supplements?) Should I continue with this combination of drug or should I ask my doc to change the combination?What would be a good combination of drugs to start with?
Response from Dr. Young
Anemia can certainly cause symptoms (like fatigue and headache)- what's at issue is the root cause. In your mother's case, it's worthwhile ruling out causes like iron or folate deficiencies. HIV itself will cause anemia, and treating HIV will result in improvements.
But remembering that she's also taking AZT (zidovudine), it's more likely that her anemia is a drug side effect.
I hope that's helpful, BY
Can I split 100mg Norvir TABLET in half?
Atripla Rash after 3 month
- Risk Of Hiv Transmission Through Protected Anal Sex
- Risk Of Hiv Transmission With Undetectable Viral Load
- Window Period Hiv Nucleic Acid Test
- Does Adult Thrush Goes Away On Its Own?
- Is It Against The Law To Have Sex With Someone And Not Tell Them That You Have Hiv?
- Canker Sores And Hiv Transmission?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.